# SDR ZZDA2009210

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 2809
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE CHECK OF THE EMERGENCY ESCAPE LIGHTING SYSTEM, BOTH LT AND RT FUSELAGE LIGHTS JUST FORWARD OF ENGINES ARE INOP.  REMOVED AND REPLACED OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY IAW AMM 33-51.  OPS CHECK GOOD.
